MathSciNet Relay Station
MathSciNet bibliographic data
MR2363316 35Q72 (35B40 35B41)
Yang, Zhijian Longtime behavior of the Kirchhoff type equation with strong damping on $\bold R^N$. J. Differential Equations 242 (2007), no. 2, 269–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement